Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdraw, positive approach is possibl not2late4u

Posted by FaithT on January 27, 2005, at 5:50:49

In reply to Re: Effexor Withdraw, positive approach is possibl, posted by not2late4u on January 27, 2005, at 1:32:48

Renee~
You're doing AWSOME!!!!!!!!! The brain zaps are weird, but they will gradually begin to lessen, and in time you'll notice that they're gone. That's the way it went with me, when I withdrew.

I'm glad that the Klonopin seems to be helping you. It's good that it's helping take the edge off,and it'll probably help you sleep as well.

Thanks for taking the time to chronicle your experience. I know that this is really going to help others, by showing your progress. You are doing great!
Many hugs, Faith~


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:FaithT thread:438006
URL: http://www.dr-bob.org/babble/20050124/msgs/448522.html